mental-health-icon
Unable to study
I was having a lot of pressure in my head so I consulted a psychiatrist who recommended sertraline as according to him this is a symptom of depression while I was not depressed at all. I took the medicine, I do feel relaxed but not motivated. I was preparing for govt exams and studying everyday, but, now I don't feel motivated neither I'm able to concentrate in studies as I don't find anything interesting. It's been 3 days since I've been taking this. But now I'm gonna stop them. Is it safe to do?
42 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

It's advisable to wait for 2 to 3 weeks .see reduced interest in doing things in one of the signs of depression. Continue medication
Next Steps
continue medicine
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
You need to tapper it with proper guidance
Next Steps
consult me on practo
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.